Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 05-31-2011, 09:14 PM   #1
Senior LCF Member
 
SassieladyAZ's Avatar
 
Join Date: Oct 2010
Location: AZ
Posts: 448
Gallery: SassieladyAZ
Stats: 171/143.6/133 5'5"
WOE: Atkins/Low carb
Start Date: Feb.2010
Reactions to Phen.....

Does anyone suffer from anxiety either past or present where phentermine did not have a negative reaction for them?
SassieladyAZ is offline   Reply With Quote

Sponsored Links
Old 06-01-2011, 04:18 AM   #2
Junior LCF Member
 
Join Date: Apr 2011
Posts: 18
Gallery: ttpharmd
Stats: 178.5/166.5/155
WOE: Medi
Start Date: Restarted 2/15/13
I had a low level of anxiety before starting the program. Since taking the phendimetrazine, I have noticed a significant increase in my anxiety level directly related to when I take it.
ttpharmd is offline   Reply With Quote
Old 06-01-2011, 01:52 PM   #3
Junior LCF Member
 
Join Date: May 2011
Posts: 10
Gallery: HobokenAnna
Stats: 205.5/191.5/150
WOE: Atkins Induction (former MWL client)
Start Date: 6/6/11
I don't take it

I only took the phen for 1 day and then threw it out. I've had mild anxiety in the past and this made it come back 100 fold. I felt worse than awful on it. I don't take anything now, not even stay slim. I figure if this is a lifestyle change, why get hooked on an app. suppressant anyway? Just my POV.
HobokenAnna is offline   Reply With Quote
Old 06-05-2011, 09:34 PM   #4
Junior LCF Member
 
reebs's Avatar
 
Join Date: Mar 2011
Location: North West NJ
Posts: 31
Gallery: reebs
Stats: 5'11/ 202/160/165 restart 5/2014: 188/188/165
WOE: Medi
Start Date: March 2011/ May 2014
I suffer from generalized anxiety. It's pretty much a constant worrying anxiety. I told my clinic this as I am on meds for it and they said the AS might increase the anxiety And to watch it. However, i have not noticed a difference in my anxiety it has stayed the same.
reebs is offline   Reply With Quote
Old 06-22-2011, 09:01 AM   #5
Junior LCF Member
 
secret_smile85's Avatar
 
Join Date: May 2011
Location: Bradenton, FL
Posts: 31
Gallery: secret_smile85
Stats: 184/176/110
WOE: Medi Weightloss
Start Date: May 2011/RS April 2012
I thought I was doing fine the first couple days on the phentermine, but here I sit today in awful depression and my dr is taking me off (and I've been on them less than a week). I hope they find a way to get the phendimetrazine back because the phentermine is just awful and it's affecting my work, my kids, my husband, my sleep, and my happiness. I think i'm just going to go crawl under a rock
secret_smile85 is offline   Reply With Quote
Old 06-28-2011, 11:07 AM   #6
Senior LCF Member
 
guitarjg's Avatar
 
Join Date: Jun 2011
Location: New Milford, NJ
Posts: 155
Gallery: guitarjg
Stats: 370/312.5/225
WOE: Medi Weight Loss Clinic
Start Date: 6/21/2011
I've personally had no problems with Phentermine. I have a history of Anxiety and Depression and take Cymbalt 30mg. I feel a little jittery, but I know it's only my body and mentally I am not anxious. I seem to be in the minority though.
guitarjg is offline   Reply With Quote
Old 07-08-2011, 10:32 AM   #7
Junior LCF Member
 
Join Date: Jun 2011
Location: Lower Alabama
Posts: 18
Gallery: JenniKo
Stats: 239/220/150
WOE: MEDI
Start Date: 7/6/2011
Quote:
Originally Posted by guitarjg View Post
I've personally had no problems with Phentermine. I have a history of Anxiety and Depression and take Cymbalt 30mg. I feel a little jittery, but I know it's only my body and mentally I am not anxious. I seem to be in the minority though.
This is me too. Exactly. But I've only been doing the program for 3 days...My clinic did not tell me about the phentermine increasing anxiety. Good to know.
JenniKo is offline   Reply With Quote
Old 07-12-2011, 11:21 AM   #8
Junior LCF Member
 
Join Date: Jul 2011
Location: Gainesville, FL`
Posts: 5
Gallery: FloridaAnn
WOE: Medi Weight Loss
Start Date: July 12, 2011
I started it today and feel kind of like a pod person. Just an ever so slight dizzy feeling..and some skin crawly feeling from time to time. Hope both go away soon.
FloridaAnn is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 07:24 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.